MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® CERTAIN® IMPLANT 3.25 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® CERTAIN® IMPLANT 3.25 X 13MM; DENTAL IMPLANT
Model Number IOSM313
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).
 
Event or Problem Description
Doctor reports that patient presented with peri-implantitis around implant iosm313.The implant was removed.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information.The following sections are being reported: device evaluated by manufacturer was updated.Method code was updated to 3331 and 4109.Results code was updated to 213.Conclusions code was updated to 4310.The reported device was received for evaluation.The reported condition of bone loss and infection was not confirmed.Visual inspection of the as returned product identified minor signs of wear and bone residue around the external threads due to usage.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.A device history record (dhr) review was completed for the reported device lot.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformance, which could have caused or contributed to the reported event was noted as part of the dhr.All sterilization activities were conducted with no issues or nonconformities identified per sterilization record.A complaint history review was completed for the reported device lot for similar event and no other complaint was identified.A definitive root cause for the reported event could not be determined.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
OSSEOTITE® CERTAIN® IMPLANT 3.25 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9207628
Report Number0001038806-2019-01205
Device Sequence Number305288
Product Code DZE
UDI-Device Identifier00844868007043
UDI-Public(01)00844868007043(17)180910(10)2013071603(241)IOSM313
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/10/2018
Device Model NumberIOSM313
Device Catalogue NumberIOSM313
Device Lot Number2013071603
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer11/25/2019
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;